# SDR USAA2012022100019

- Difficulty date: January 10, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 46,564 hours, 17,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 01927
- Condition: Leaking
- Location: Cargo Door
- Part time: 46,607 hours, 17,524 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OILY, DIRTY SOCK ODOR ENTERED COCKPIT, FORWARD GALLEY & FIRST CLASS CABIN DURING DESCENT AT APPROX 4000 FT AND LASTED THROUGH LANDING.  ALL CREW MEMBERS REPORTED THROAT AND EYE IRRITATION.   AFT CARGO DOOR SELECTOR VALVE WAS FOUND LEAKING AND REPLACED.  THE FORWARD CARGO DOOR SELECTOR VALVE WAS ALSO REPLACED.  BOTH VALVES WERE EXCHANGED AT VENDOR SO NO TEARDOWN REPORTS ARE AVAILABLE.  AIRCRAFT BELLY AND APU INLET WERE WASHED, HEPA FILTERS REPLACED AND ECS DECONTAMINATION WAS PERFORMED - NO FURTHER ODORS NOTED.
